Annals of Mathematics and Physics

    Abstract

    Open Access Research Article Article ID: AMP-2-106

    The dispersionless completely integrable heavenly type Hamiltonian fl ows and their differential-geometric structure

    Oksana E Hentosh, Yarema A Prykarpatsky, Alexandr Balinsky and Anatolij K Prykarpatski*

     There are reviewed modern investigations devoted to studying nonlinear dispersiveless heavenly type integrable evolutions systems on functional spaces within the modern differential-geometric and algebraic tools. Main accent is done on the loop diffeomorphism group vector fi elds on the complexifi ed torus and the related Lie-algebraic structures, generating dispersionless heavenly type integrable systems. As examples, we analyzed the Einstein–Weyl metric equation, the modifi ed Einstein–Weyl metric equation, the Dunajski heavenly equation system, the fi rst and second conformal structure generating equations, the inverse fi rst Shabat reduction heavenly equation, the fi rst and modifi ed Plebański heavenly equations, the Husain heavenly equation, the general Monge equation and the classical Korteweg-de Vries dispersive dynamical system. We also investigated geometric structures of a class of spatially one-dimensional completely integrable Chaplygin type hydrodynamic systems, which proved to be deeply connected with differential systems on the complexifi ed torus and the related diffeomorphism group orbits on them.

    Keywords:

    Published on: Aug 28, 2019 Pages: 11-25

    Full Text PDF Full Text HTML

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP